# SDR GAIA00276

- Difficulty date: May 5, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS2463496J0964
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 1772 - BNA-FWA - EN ROUTE TO FWA, THE AIRCRAFT WAS REQUIRED TO DIVERT TO ORD DUE TO WEATHER IN FWA.  SHORTLY AFTER DIVERTING THE ENTIRE ''A'' SYSTEM HYDRAULIC PRESSURE AND QTY WAS LOST.  THE CREW DECLARED AN EMERGENCY AND CONDUCTED THE ABNORMAL CHECKLIST.  THE AIRCRAFT LANDED AT ORD WITHOUT ANY FURTHER DIFFICULTIES AND WAS DIRECTED TO A RUNUP PAD AT 27L.  THE AIRCRAFT WAS MET BY GROUND PERSONEEL.  THE LANDING GEAR WAS PINNED AND THE AIRCRAFT WAS TOWED TO THE RAMP.  FOUND NR 1 ENGINE DRIVEN PUMP PRESSURE LINE BAD.  REMOVED AND REPLACED NR 1 PRESSURE LINE, NR 1 A SYSTEM CASE DRAIN FILTER.  DISCOVERED THAT NR 2 ENGINE DRIVEN PUMP HAD NO PRESSURE AT OPS CHECK.  REPLACED NR 2 ENGINE DRIVEN PUMP AND CASE DRAIN FI
